Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Profuse sweating, twitching in stomach, stressed. Invasive testing?

Good Day, Every morning for a few years now my abdomen twitches and I sweat profusely. Only in the morning and betewwn 5:30 and 6:30 am i get up have a bowel movement but it will continue until I get out of bed. No pain or any other sympton. I am very healthy but very stressed most of the time. Saw my doctor wants to start invasive testing. Your reommendation please.
Asked On : Tue, 19 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

The symptoms you mentioned are related to anxiety.

Twitching in stomach, sweating etc are may be related to your anxious behaviour.

Another possibility is hyperthyroidism.

Probably your doctor wants to get a blood test done for this,

Please get it done.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 16 Jul 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor